The inverse image of a metric space under a biquotient compact mapping
Compositio Mathematica, Volume 25 (1972) no. 3, p. 323-328
@article{CM_1972__25_3_323_0,
     author = {Pareek, C. M.},
     title = {The inverse image of a metric space under a biquotient compact mapping},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {3},
     year = {1972},
     pages = {323-328},
     zbl = {0254.54010},
     mrnumber = {315665},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_3_323_0}
}
Pareek, C. M. The inverse image of a metric space under a biquotient compact mapping. Compositio Mathematica, Volume 25 (1972) no. 3, pp. 323-328. http://www.numdam.org/item/CM_1972__25_3_323_0/

A.V. Arhangel'Skii [1] Mappings and space, Russian Math. Surveys, 21 (1966), 115-162. | MR 227950 | Zbl 0171.43603

A.V. Arhangel'Skii [2] A theorem on the metrizability of the inverse metric space under an open closed finite-to-one mapping. Example and unsolved problems, Soviet Math. Dokl., 7 (1966), 1258-1261. | MR 206899 | Zbl 0153.52703

D.K. Burke and R.A. Stoltenberg [3] A note on p-space and Moore space, Pacific J. Math. 30 (1969), 601-608. | MR 250268 | Zbl 0183.27502

R. Engelking [4] Outline of general topology, North-Holland, 1968. | MR 230273 | Zbl 0157.53001

V.V. Filippov [5] Quotient spaces and multiplicity of a base, Math. USSR Sbornik, 9 (1969), 487-496. | MR 254800 | Zbl 0202.53801

E. Michael [6] Biquotient maps and cartesian product of quotient maps, Extrait Des Ann. de l'Inst. Fourier de l'Uni. De Grenoble, 18 (1969), 287-302. | Numdam | MR 244964 | Zbl 0175.19704